Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

What treatment and cure should I do for hair fall?

User rating for this question
Very Good
Answered by

Gastroenterologist
Practicing since : 1996
Answered : 1771 Questions
Question
i have a heavy hairfall problem, more than 100 in number, i had a very healthy hair in the past , but now the hairfall has worsen, i'm using xgain shampoo but absolutely no use
Posted Fri, 9 Nov 2012 in Hair Loss
 
 
Answered by Dr. Ratnakar Kini 1 hour later
Hi XXXXXXX,
Thanks for posting your query.

There are two main causes for hair loss - hereditary hair loss and telogen effluvium.
The second one is due to stress.

A hair pull test and a scalp biopsy may be done for evaluation and to decide about the treatment.

Topical minoxidil would be useful. But consult your dermatologist before using it.

If you have no more questions, kindly accept this answer and rate this service.

Regards,
Dr.Ratnakar Kini
Above answer was peer-reviewed by
 
Follow-up: What treatment and cure should I do for hair fall? 7 minutes later
Thank you for answering my question sir.

My doctor prescribed me with the Bio-hair tablets, but unfortunately i'm unable to get the tablets anywhere in bangalore.

my job is stressful so i can understand the root cause, can you please let me know if i can continue with the xgain shampoo(this was prescribed by my doctor).

And also how many days should i take the Topical minoxidil.

Regards,
XXXXXXX
 
 
Answered by Dr. Ratnakar Kini 27 hours later
Hi,
First the cause of hair loss should be ascertained.

Stress includes other factors also like a recent surgery and Telogen effluvium could also be due to other causes like nutritional deficiency.

Use topical minoxidil after consulting a dermatologist only as stopping minoxidil will result in loss of newly grown hairs.

Bio-hair and xgain are not proved by any studies to be beneficial in the treatment of hair loss.

If there are no more questions, kindly accept this answer and rate this service.

Regards,
Dr.Ratnakar Kini
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor